MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 46/6 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 46/6 PCC
Lot Number 5175703
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing detached at the site connector while the patient was inserting the set.The site location was patient's buttocks and the pump was on the left side.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation, it was found that the tubing was detached from the tubing connector due to missing glue.Furthermore, a drop of glue on tubing connector was found.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 46/6 PCC
MDR Report Key8468002
Report Number3003442380-2019-00733
Device Sequence Number1501315
Product Code FPA
UDI-Device Identifier05705244005495
UDI-Public05705244005495
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2021
Device Lot Number5175703
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2017
Initial Report FDA Received Date03/31/2019
Patient Sequence Number1